Lie algebroids generated by cohomology operators

Dennise García-Beltrán, José A. Vallejo, Yurii Vorobiev

Research output: Contribution to journalArticleResearchpeer-review

Original languageAmerican English
Pages (from-to)295-315
Number of pages21
JournalJournal of Geometric Mechanics
DOIs
StatePublished - 1 Jan 2015

Fingerprint

Lie Algebroids
Tangent Bundle
Torsional stress
Algebra
Cohomology
Lie Algebroid
Decomposition
Exterior Algebra
Complexification
Endomorphisms
Operator
Foliation
Tangent line
Torsion
Decompose
Class

Cite this

García-Beltrán, Dennise ; Vallejo, José A. ; Vorobiev, Yurii. / Lie algebroids generated by cohomology operators. In: Journal of Geometric Mechanics. 2015 ; pp. 295-315.
@article{1fdb672e97cf441d97a4d2178568181d,
title = "Lie algebroids generated by cohomology operators",
author = "Dennise Garc{\'i}a-Beltr{\'a}n and Vallejo, {Jos{\'e} A.} and Yurii Vorobiev",
year = "2015",
month = "1",
day = "1",
doi = "10.3934/jgm.2015.7.295",
language = "American English",
pages = "295--315",
journal = "Journal of Geometric Mechanics",
issn = "1941-4889",
publisher = "American Institute of Mathematical Sciences",

}

Lie algebroids generated by cohomology operators. / García-Beltrán, Dennise; Vallejo, José A.; Vorobiev, Yurii.

In: Journal of Geometric Mechanics, 01.01.2015, p. 295-315.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Lie algebroids generated by cohomology operators

AU - García-Beltrán, Dennise

AU - Vallejo, José A.

AU - Vorobiev, Yurii

PY - 2015/1/1

Y1 - 2015/1/1

U2 - 10.3934/jgm.2015.7.295

DO - 10.3934/jgm.2015.7.295

M3 - Article

SP - 295

EP - 315

JO - Journal of Geometric Mechanics

JF - Journal of Geometric Mechanics

SN - 1941-4889

ER -